# SDR 2002F00994

- Difficulty date: September 8, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FESC SHEAR TIE CORRODED.  REPAIRED SHEAR TIE IAW SRM 53-12-00, FIG. 805  BS 297,  STRINGER 39 TO 40 LT.  FROM LBL 46 TO LBL 53, LEVEL 2 CORROSION.
